Taiwanese Journal of Mathematics

Carleson Measures and Trace Theorem for $\beta$-harmonic Functions

Heping Liu, Haibo Yang, and Qixiang Yang

Full-text: Open access

Abstract

General harmonic extension has no uniqueness and harmonic functions may have different non-tangential boundary values in different convergence sense. In this paper, we establish first $\beta$-harmonic functions in ultra-distribution frame. Further, we consider the characterization between Carleson measure space and boundary distribution space. For $\beta$-harmonic functions with boundary distributions, there exists no maximum value principle. We apply Meyer wavelets to introduce basic harmonic functions and basic observers. We apply Meyer wavelets and vaguelette knowledge to prove the uniqueness of $\beta$-harmonic extension and prove also that $\beta$-harmonic function converges to boundary distribution in the relative norm sense.

Article information

Source
Taiwanese J. Math., Volume 22, Number 5 (2018), 1107-1138.

Dates
Received: 10 May 2017
Accepted: 5 December 2017
First available in Project Euclid: 16 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1513393251

Digital Object Identifier
doi:10.11650/tjm/171201

Mathematical Reviews number (MathSciNet)
MR3859369

Zentralblatt MATH identifier
06965412

Subjects
Primary: 45P05: Integral operators [See also 47B38, 47G10] 30H

Keywords
$\beta$-harmonic function Carleson measures and local compact Carleson measures bounded $q$-mean oscillation spaces boundary distribution Meyer wavelet vaguelette

Citation

Liu, Heping; Yang, Haibo; Yang, Qixiang. Carleson Measures and Trace Theorem for $\beta$-harmonic Functions. Taiwanese J. Math. 22 (2018), no. 5, 1107--1138. doi:10.11650/tjm/171201. https://projecteuclid.org/euclid.twjm/1513393251


Export citation

References

  • J. Alvarez, M. Guzmán-Partida and S. Pérez-Esteva, Harmonic extensions of distributions, Math. Nachr. 280 (2007), no. 13-14, 1443–1466.
  • M. Cannone, A generalization of a theorem by Kato on Navier-Stokes equations, Rev. Mat. Iberoamericana 13 (1997), no. 3, 515–541.
  • L. Cui and Q. Yang, On the generalized Morrey spaces, Sib. Math. J. 46 (2005), no. 1, 133–141.
  • M. Essén, S. Janson, L. Peng and J. Xiao, $Q$ spaces of several real variables, Indiana Univ. Math. J. 49 (2000), no. 2, 575–615.
  • E. B. Fabes, R. L. Johnson and U. Neri, Spaces of harmonic functions representable by Poisson integrals of functions in $\operatorname{BMO}$ and $\mathcal{L}_{p,\lambda}$, Indiana Univ. Math. J. 25 (1976), no. 2, 159–170.
  • E. B. Fabes and U. Neri, Characterization of temperatures with initial data in $\operatorname{BMO}$, Duke Math. J. 42 (1975), no. 4, 725–734.
  • L. Grafakos, Classical and modern Fourier analysis, Pearson Education, Upper Saddle River, NJ, 2004.
  • H. Koch and D. Tataru, Well-posedness for the Navier-Stokes equations, Adv. Math. 157 (2001), no. 1, 22–35.
  • P. Li, J. Xiao and Q. Yang, Global mild solutions of fractional Naiver-Stokes equations with small initial data in critical Besov-$Q$ spaces, arXiv:1212.0766.
  • P. Li and Q. Yang, Wavelets and the well-posedness of incompressible magneto-hydrodynamic equations in Besov type $Q$-space, J. Math. Anal. Appl. 405 (2013), no. 2, 661–686.
  • ––––, Well-posedness of quasi-geostrophic equations with data in Besov-$Q$ spaces, Nonlinear Anal. 94 (2014), 243–258.
  • Y. Liang, Y. Sawano, T. Ullrich, D. Yang and W. Yuan, New characterizations of Besov-Triebel-Lizorkin-Hausdorff spaces including coorbits and wavelets, J. Fourier Anal. Appl. 18 (2012), no. 5, 1067–1111.
  • C. C. Lin, Y. C. Lin and Q. Yang, Hilbert transform characterization and Fefferman-Stein decomposition for Triebel-Lizorkin spaces, The Michigan Mathematical Journal 62 (2013), no. 4, 691–703
  • C.-C. Lin and Q. Yang, Semigroup characterization of Besov type Morrey spaces and well-posedness of generalized Navier-Stokes equations, J. Differential Equations 254 (2013), no. 2, 804–846.
  • Y. Meyer, Wavelets and Operators, Cambridge Studies in Advanced Mathematics 37, Cambridge University Press, Cambridge, 1992.
  • Y. Meyer and R. Coifman, Wavelets, Calderón-Zygmund and Multilinear Operators, Cambridge Studies in Advanced Mathematics 48, Cambridge University Press, Cambridge, 1997.
  • P. Sjögren, Characterizations of Poisson integrals on symmetric spaces, Math. Scand. 49 (1981), no. 2, 229–249.
  • E. M. Stein and G. Weiss, On the theory of harmonic functions of several variables I: The theory of $H^{p}$ spaces, Acta Math. 103 (1960), 25–62.
  • H. Triebel, Theory of Function Spaces II, Monographs in Mathematics 84, Birkhäuser, Verlag, Basel, 1992.
  • P. Wojtaszczyk, A Mathematical Introduction to Wavelets, London Mathematical Society Student Texts 37, Cambridge University Press, Cambridge, 1997.
  • Z. Wu and C. Xie, $Q$ spaces and Morrey spaces, J. Funct. Anal. 201 (2003), no. 1, 282–297.
  • Q. Yang, Fast algorithms for Calderón-Zygmund singular integral operators, Appl. Comput. Harmon. Anal. 3 (1996), no. 2, 120–126.
  • ––––, Wavelet and Distribution, Beijing Science and Technology Press, Beijing, 2002.
  • Q. Yang, T. Qian and P. Li, Spaces of harmonic functions with boundary values in $Q^{\alpha}_{p,q}$, Appl. Anal. 93 (2014), no. 11, 2498–2518.
  • D. Yang and W. Yuan, Characterizations of Besov-type and Triebel-Lizorkin-type spaces via maximal functions and local means, Nonlinear Anal. 73 (2010), no. 12, 3805–3820.
  • W. Yuan, W. Sickel and D. Yang, Morrey and Campanato meet Besov, Lizorkin and Triebel, Lecture Notes in Mathematics 2005, Springer-Verlag, Berlin, 2010.